Loading [MathJax]/jax/output/HTML-CSS/jax.js
Skip to main content
Skip to main navigation menu
Skip to site footer
Open Menu
Ukrains’kyi Matematychnyi Zhurnal
Current
Archives
Submissions
Major topics of interest
About
About Journal
Editorial Team
Contacts
Search
Register
Login
Home
/
Archives
/
Vol. 70 No. 12 (2018)
Vol. 70 No. 12 (2018)
Published:
25.12.2018
Research articles
Clark representation for local times of self-intersection of Gaussian integrators
O. L. Izyumtseva, A. A. Dorogovtsev, N. Salhi
1587-1614
PDF (Russian)
Limit distributions of conflict dynamical system with point spectra
V. O. Voloshyna, V. D. Koshmanenko
1615-1624
PDF (Ukrainian)
Simple transitive 2-representations for two non-fiat 2-categories of projective functors
V. S. Mazorchuk, Xiaoting Zhang
1625-1649
PDF
On generalized ideal asymptotically statistical equivalent of order
α
for functions
M. Öztürk, R. Savaş
1650-1659
PDF
Theory of multidimensional Delsarte – Lions transmutation operators. I
D. Blackmore, A. K. Prykarpatsky, Ya. A. Prykarpatsky, A. M. Samoilenko
1660-1695
PDF (Ukrainian)
On the generalization of some Hermite – Hadamard inequalities for functions with convex absolute values of the second derivatives via fractional integrals
F. X. Chen
1696-1706
PDF
On
Σ
σ
t
-closed classes of finite groups
A. N. Skiba, Chi Zhang
1707-1716
PDF (Russian)
Short communications
Trotter – Daletskii formula for nonlinear disturbance
V. G. Bondarenko
1717-1722
PDF (Russian)
Index
Index of volume 70 of „Ukrainian Mathematical Journal”
1723-1728
PDF (Ukrainian)
Language
English
Українська
Information
For Readers
For Authors
For Librarians